# SDR AWXA200500352

- Difficulty date: March 11, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654585567
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-05 CHECK EXFOLIATION CORROSION WAS FOUND ON LOWER SURFACE OF R-2 DOOR SILL (WEB) BETWEEN BS 953 AND BS 985, RBL 48, WL 208.  MAINTENANCE REMOVED CORRODED R-2 DOOR SILL FROM BS 947 TO BS 986.5, RBL 48; FABRICATED A NEW REPLACEMENT WEB PER DWG 65-45855; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
